# SDR DL757951150

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lighting Strike
- Location: Upper Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, SEVERAL LIGHTNING STRIKES UPPER FUSELAGE BELOW SKY RADIO ANTENNA AND ALONG STRINGER 3L.  REPAIRED PER SRM 53-00-01 FIG 207.
